Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Synchronism of an incompressible non-free Seifert surface for a knot and
an algebraically split closed incompressible surface in the knot complement


Author: Makoto Ozawa
Journal: Proc. Amer. Math. Soc. 128 (2000), 919-922
MSC (1991): Primary 57M25
Published electronically: May 6, 1999
MathSciNet review: 1626470
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary and sufficient condition for knots to bound incompressible non-free Seifert surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25

Retrieve articles in all journals with MSC (1991): 57M25


Additional Information

Makoto Ozawa
Affiliation: Department of Science, School of Education, Waseda University, 1-6-1 Nishiwaseda, Shinjuku-ku, Tokyo 169-8050, Japan
Email: ozawa@mn.waseda.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05068-6
PII: S 0002-9939(99)05068-6
Keywords: Seifert surface, closed incompressible surface
Received by editor(s): June 18, 1997
Received by editor(s) in revised form: May 4, 1998
Published electronically: May 6, 1999
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1999 American Mathematical Society